DIF: Cognitive Level: Applying (Application) REF: p. 357MSC: Client Needs: Physiologic Integrity: Physiologic Adaptation27. A 40-year-old patient who has just finished chemotherapy for breast cancer tells the nurse that she is concerned about her mouth. During the assessment the nurse finds areas of buccal mucosa that are raw and red with some bleeding, as well as otherareas that have a white, cheesy coating. The nurse recognizes that this abnormality is:Candidiasis is a white, cheesy, curdlike patch on the buccal mucosa and tongue. It scrapes off, leaving a raw, red surface that easily bleeds. It also occurs after the use of antibiotics or corticosteroids and in persons who are immunosuppressed. (See Table 16-4 for descriptions of the other lesions.)DIF: Cognitive Level: Applying (Application) REF: p. 380MSC: Client Needs: Physiologic Integrity: Physiologic Adaptation28. The nurse is assessing a patient in the hospital who has received numerous antibiotics and notices that his tongue appears to be black and hairy. In response to hisconcern, what would the nurse say?